# SDR SWAA2024101542570

- Difficulty date: September 26, 2024
- Submitted: October 15, 2024
- Operation: Air carrier
- Aircraft: N8325D
- Make and model: Boeing 737-8H4
- Aircraft serial: 37003
- Aircraft time: 38,857 hours, 18,157 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Balance Weight
- Condition: Wrong Part
- Location: Zone 300
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WEIGHT AND BALANCE PROCEDURE OF ELEVATOR LT P/N: 183A0103-25 S/N: 006102 FOUND BALANCE WEIGHTS P/N: 183A0210-14 (1EA) ON BAY 2 P/N: 183A0210-14 (1EA) AND P/N:69-53211-2 (2EA) ON BAY 3 2024-559084 DURING WEIGHT AND BALANCE PROCEDURE OF ELEVATOR LT P/N: 183A0103-25 S/N: 006102 FOUND BALANCE WEIGHTS P/N: 183A0210-14 (1EA) ON BAY 2 P/N: 183A0210-14 (1EA) AND P/N:69-53211-2 (2EA) ON BAY 3 P/N: 183A0210-15 (1EA) ON BAY 4<[01] MULTI-EFFECTIVE EA M-22-155-03766 (TCO-SWA-22-0356) COMPLETED.;[02] COMPLETED RII TASK.
